# SDR VNAA0402010

- Difficulty date: February 27, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 21,807 hours, 19,250 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED NOT GETTING A GEAR UP AND LOCKED INDICATION AND DIVERTED TO DAY.  MAINTENANCE INSPECTED AND FOUND 4 PIECES OF ICE IN THE WHEEL WELL AND REMOVED IT.  MAINTENANCE THEN PERFORMED OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
